# SDR 99ZZZX2903

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1054190426
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT MACHINED INCORRECTLY.  WILL NOT FIT THROUGH LOWER BEARING AND BUSHING ON SWASHPLATE.  REMOVED AND REPLACED.
